# SDR CA151202012

- Difficulty date: September 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 7,454 hours
- Engine: Lyc LTS101700D2
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 350A32011000
- Condition: Failed
- Location: Transmission
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT ENCOUNTERED CHIP LIGHT, LANDED CLEANED CHIP PLUG IAW AMM GROUND RUN AND TEST FLIGHT C/O CHIP LIGHT ILLUMINATED AGAIN.  ACFT LANDED TRANSMISSION SENT FOR REPAIR.  UPON REPAIR FOUND EPICYCLIC TO HAVE LARGE AMOUNTS OF DAMAGE.  PARTS SCRAPPED.
